# SDR CA070807008

- Difficulty date: August 5, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,174 hours
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Condition: Sheared
- Location: Hyd Pump
- Part time: 2,074 hours
- Component: Pump, Romec
- Component part number: 0145443001
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROX 1 HR INTO FLIGHT, COCKPIT NR WARNING HORN CAME ON INTERMITTENTLY.  NR GAUGE BEGAN GIVING ERRATIC INDICATIONS, BEFORE PROGRESSIVELY DECAYING DOWN TO A STABILIZED READING OF 30 PERCENT.  AFTER LANDING, A VISUAL INSP REVEALED A LARGE AMOUNT OF HYDRAULIC FLUID ON THE XMSN DECK, AND A SHEARED OFF INTERNALLY WRENCHING SOCKET HEAD FROM THE UPPER LT CORNER OF MOUNTING PLATE OF THE NR TACH DRIVE ASSY TO THE HYDRAULIC PUMP.  PILOT OPENED UP HYDRAULIC RESERVOIR AND FOUND APPROX 20 PERCENT OF FLUID REMAINING.  ENGINEER WAS CALLED AND REMOVED THE NR TACH GENERATOR, REVEALING A SHEARED SHAFT AT THE DRIVE ADAPTER FOR THE TACH GENERATOR.  HYDRAULIC PUMP AND RESERVOIR ASSEMBLY WAS REPLACED, AND AIRCRAFT DEPARTED FO
